Integral and homothetic indecomposability with applications to irreducibility of polynomials

2009-01-01
Koyuncu, Fatih
Özbudak, Ferruh
Being motivated by some methods for construction of homothetically indecomposable polytopes; we obtain new methods for construction of families of integrally indecomposable polytopes. As a result, we find new infinite families of absolutely irreducible multivariate polynomials over any field F. Moreover, we provide different proofs of some of the main results of Gao [2].

Citation Formats
F. Koyuncu and F. Özbudak, “Integral and homothetic indecomposability with applications to irreducibility of polynomials,” TURKISH JOURNAL OF MATHEMATICS, vol. 33, no. 3, pp. 283–294, 2009, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/32878.